# SDR 2007UALA02134

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,195 hours, 4,506 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE -BAT CHARGER APU- AGAIN.  WOULD NOT CLEAR.   [07-20-07]  REPLACED BATTERY WITH NEW PER MM24 -31-06 PG401.  MESSAGE CLEARED. OK FOR SERVICE.
